We prove the correct solvability of the nonlocal multipoint (in time) problem for the evolutionary equation with pseudodifferential operator in the space of generalized periodic functions and an initial function, which is an element of the space of periodic ultradistributions.
Similar content being viewed by others
V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).
V. I. Gorbachuk and M. L. Gorbachuk, “Trigonometric series and generalized periodic functions,” Dokl. Akad. Nauk SSSR, 257, No. 4, 799–803 (1981).
V. I. Gorbachuk, “Fourier series of periodic ultradistributions,” Ukr. Mat. Zh., 34, No. 2, 144–150 (1982); English translation: Ukr. Math. J., 34, No. 2, 118–123 (1982).
V. V. Horodets’kyi, Sets of Initial Values for the Smooth Solutions of Differential-Operator Equations of the Parabolic Type [in Ukrainian], Ruta, Chernivtsi (1998).
A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).
I. A. Belavin, S. P. Kapitsa, and S. P. Kurdyumov, “Mathematical model of global demographic processes with regard for the space distributions,” Zh. Vychisl. Mat. Mat. Fiz., 38, No. 6, 885–902 (1998).
A. A. Dezin, General Problems of the Theory of Boundary-Value Problems [in Russian], Nauka, Moscow (1980).
V. V. Horodets’kyi and D. I. Spizhavka, “Multipoint problem for evolutionary equations with pseudo-Bessel operators,” Dop. Nats. Akad. Nauk Ukr., No. 12, 7–12 (2009).
A. Kh. Mamyan, “General boundary-value problems in a layer,” Dokl. Akad. Nauk SSSR, 267, No. 2, 292–293 (1982).
V. V. Horodets’kyi and O. V. Martynyuk, Cauchy Problem and Nonlocal Problems for Evolutionary Equations of the First Order with Respect to the Time Variable [in Ukrainian], Rodovid, Chernivtsi (2015).
I. M. Gelfand and G. E. Shilov, Some Problems of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958).
Translated from Neliniini Kolyvannya, Vol. 23, No. 1, pp. 38–57, January–March, 2020.
About this article
Cite this article
Horodets’kyi, V.V., Martynyuk, O.V. Evolutionary Pseudodifferential Equations in the Spaces of Generalized Periodic Functions. J Math Sci 256, 604–627 (2021). https://doi.org/10.1007/s10958-021-05448-6